# SDR DALA13001030904

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 68,343 hours, 52,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE SEAT MOUNTED EMERGENCY LIGHTING AT ROW 23D AND 25D INOPERATIVE.  MX FOUND TERMINALS AT THE WIRE HARNESS CONNECTOR TO BE BROKEN. A NEW HARNESS WAS SPLICED IN AND A FUNCTIONAL CHECK OF THE SYS WAS GOOD.
